# SDR USAA20101124SB194

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - CREW REPORTED THE FORWARD EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECK GOOD.
